# SDR SWAA2020012840811

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 19,872 hours, 8,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PIECES OF CENTER AISLE PHOTOLUMINESCENT STRIP DAMAGED NEED REPLACE.         / R+R LENTER AISLE PHOTOLUMINESCENT LIGHT STRIPS IAW TASK 33-51-15-400-802.
